# SDR 98ZZZX3317

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732VH
- Make and model: Cessna T210M
- Aircraft serial: 21061805
- System (JASC): 2120 · Air Distribution System
- Part: Ducting
- Condition: Deteriorated
- Location: Fuselage
- Part time: 3,018 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FLOOR OF THE AIRCRAFT, A FRESH AIR DUCT WAS TOUCHING A BRAKE LINE.  IT CAUSED DISSIMILAR METAL CORROSION TO FORM ON THE BRAKE LINE WHICH THEN LEAKED.
